Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Hiv And Skin Problems

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

I have HIV and skin problems..

I have HIV and i have had severe itching all over my body and the skin on my hands is peeling. My question is conserning my recent ex boyfriend. He also has severe itching and is extremely worried he also has HIV-- he has tested negative about...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
The severe itching would unlikely be due to new HIV infeciton with that history. Scabies, some other contact dermatitis, severe dry skin, and many other conditions can cause severe itching. I quickly enlist the help of a dermatologist in... Read more »

skin problems before HIV = rashes on AVT?

I have always had skin problems - acne, eczema, dermatitis, etc., including rashes on my arms every... Read more »

Skin problems: HIV or stress?

Hi... I've been HIV+ since 7/01. Not taking meds. Doing well, but... weird succession of... Read more »
Articles
Canadian AIDS Treatment Information Exchange

Skin Problems

Many people get a rash when they start taking antiretrovirals. Rashes can be caused by the following drugs: non-nucleoside analogues -- nevirapine (Viramune), delavirdine (Rescriptor) and efavirenz (Sustiva) the nucleoside analogue abacavir (alone... Read more »
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

Table of Contents Gut Basics The Gut and HIV Diarrhea and HIV Coping With Diarrhea Nausea, Vomiting and Loss of Appetite Gas, Bloating and Heartburn Taking Care of Yourself Gut Basics The gut includes the stomach, small... Read more »
TheBody.com

Obama, Trayvon, HIV and the Problem of Empathy

Olivia Ford This past Friday, President Obama held a press conference to share his reactions to the Trayvon Martin verdict. His speech has been heralded by some as among the most important he has ever given and lambasted by others as too... Read more »
Test Positive Aware Network

Gastrointestinal Problems and HIV

Gastrointestinal (GI) symptoms -- diarrhea, nausea, and stomach pain -- are among the most common problems that affect people with HIV. These symptoms can be challenging to sort out, as they can occur as side effects of HIV therapy and due to GI... Read more »
Connect With Others

skin problems

Posted by Anonymous, 2 Replies
Hi,
I've had an HIV test at nearly 5 months after the incident, but I have developed this funny skin rash, which looks a little like chicken pox, all over my body. It's been here for a couple of months, and is getting worse. I also have sores in my... Read more »

Skin problems

Posted by Anonymous, 2 Replies
What is the story about dry skin and hiv? the symptoms include eczema? does everyone that has hiv have bad skin?
I have heard that hiv positive individuals develop dry skin when the t-cells are low? someone please answer! Read more »

skin problems

Posted by cowboys, 2 Replies
Since being diagnosed with HIV I have experienced folliculitis. It has not responded to the antibiotics given by my dermatologist who seems to have given up on it. I am not on any meds yet. Is this something that we with HIV just have to live with? Read more »

Sudden skin problems/Anyone else?

Posted by blackdante, 3 Replies
Does anyone else suffer from seborrhic dermatitis, exfoliative chelliitus,atopic eczema, folliticus, chronic dry skin, or any other skin issues that they didnt have before their risk?( I know you dont have to have HIV to have these conditions)
Read more »